American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information
View Article: PDF

[2] Tiehong Zhao. Generators for the Euclidean Picard modular groups. Trans. Amer. Math. Soc. 364 (2012) 3241-3263.
Abstract, references, and article information
View Article: PDF

[3] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] F. E. A. Johnson. Arithmetic rigidity and units in group rings. Trans. Amer. Math. Soc. 353 (2001) 4623-4635. MR 1851185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I. Trans. Amer. Math. Soc. 353 (2001) 349-364. MR 1707193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Nantian Qian. Tangential flatness and global rigidity of higher rank lattice actions. Trans. Amer. Math. Soc. 349 (1997) 657-673. MR 1401783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Karel Dekimpe, Paul Igodt and Kyung Bai Lee. Polynomial structures for nilpotent groups. Trans. Amer. Math. Soc. 348 (1996) 77-97. MR 1327254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Sungbok Hong. Conical limit points and groups of divergence type . Trans. Amer. Math. Soc. 346 (1994) 341-357. MR 1273535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Richard Schwartz. The limit sets of some infinitely generated Schottky groups . Trans. Amer. Math. Soc. 335 (1993) 865-875. MR 1148045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Fritz Grunewald and Joachim Schwermer. Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space . Trans. Amer. Math. Soc. 335 (1993) 47-78. MR 1020042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. W. Cannon and Daryl Cooper. A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three . Trans. Amer. Math. Soc. 330 (1992) 419-431. MR 1036000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James W. Lewis. Infinitesimal rigidity for the action of ${\rm SL}(n,{\bf Z})$ on ${\bf T}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 421-445. MR 1058434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Luis Hernández. Maximal representations of surface groups in bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 405-420. MR 1033234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Dave Witte. Topological equivalence of foliations of homogeneous spaces . Trans. Amer. Math. Soc. 317 (1990) 143-166. MR 942428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Diego Benardete. Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups . Trans. Amer. Math. Soc. 306 (1988) 499-527. MR 933304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Y. L. Tong and S. P. Wang. Construction of cohomology of discrete groups . Trans. Amer. Math. Soc. 306 (1988) 735-763. MR 933315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Benjamin Fine and Morris Newman. The normal subgroup structure of the Picard group . Trans. Amer. Math. Soc. 302 (1987) 769-786. MR 891646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] John R. Grosvenor. A relation between invariant means on Lie groups and invariant means on their discrete subgroups . Trans. Amer. Math. Soc. 288 (1985) 813-825. MR 776406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] M. Scott Osborne and Garth Warner. The Selberg trace formula. V. Questions of trace class . Trans. Amer. Math. Soc. 286 (1984) 351-376. MR 756044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Su Shing Chen. A theorem of Ahlfors for hyperbolic spaces . Trans. Amer. Math. Soc. 242 (1978) 401-406. MR 496817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2